Giovanni Coppola ; Maurizio Laporta - Sieve functions in arithmetic bands

hrj:2635 - Hardy-Ramanujan Journal, January 9, 2017, Volume 39 - 2016 -
Sieve functions in arithmetic bands

Authors: Giovanni Coppola ; Maurizio Laporta

    An arithmetic function f is a sieve function of range Q, if its Eratosthenes transform g = f * µ is supported in [1, Q]∩N, where g(q) ε q ε , ∀ε > 0. Here, we study the distribution of f over the so-called short arithmetic bands 1≤a≤H {n ∈ (N, 2N ] : n ≡ a (mod q)}, with H = o(N), and give applications to both the correlations and to the so-called weighted Selberg integrals of f , on which we have concentrated our recent research.

    Volume: Volume 39 - 2016
    Published on: January 9, 2017
    Accepted on: January 9, 2017
    Submitted on: January 9, 2017
    Keywords: mean squares,arithmetic progressions,short intervals ,Mathematics Subject Classification 11N37,[MATH] Mathematics [math]


    Consultation statistics

    This page has been seen 583 times.
    This article's PDF has been downloaded 328 times.